It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Uncle Mike on November 07, 2000 at 10:50:37:

In Reply to: Pain in my testicle ! ! ! help posted by Christopher on November 02, 2000 at 18:30:49:

If you are still having problems as you read this, please see a doctor. Obviously you must have already done that if you are on antibiotics. Also---continue taking the antibiotics until you finish them or until the doctor tells you to stop. Do NOT stop taking the antibiotics on your own.

: I have a pain in my testicles. the tubes that connects to the testicles (both left and right) seem to be slightly enlarged. it's not a real bad pain, it's just a nagging pain, been on Antibiotics for 2 days and not getting better. I think i took them wrong on the first day as i ate the Penisilin with dinner and says eat on an empty stomach. Will this effect the drug ? .

: Please help A S A P



Follow Ups

All times are GMT -7. The time now is 05:35 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!